advertisement
Question
Posted by: JS | 2007/06/12

PMS

Dear Gynaedoc

Please advise- is there anything one can do to releave symptoms of Pms? I honestly am having it bad since about 3 months ago. And it seems to be getting worse, I feel shaky and cryish for almost anything, don t want hubby near me, and just hate to be at work. Sounds awful I know, but I honestly need to do something about it. I usually get my periods around the 15th of each month..
I don t no if this might be some sort of hormonal imbalance, as I ve in the past not had my cycles for periods like 3 to 6 months, and also suffer from acne breakouts on the chin areas - which I also beleive might be hormonal(I ve had this since my school years)

Would appreciate your advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

PMS can be controlled by 'manipulating' the pill i.o.w. with the help of your gyn or GP you can certainly choose a pill that has a progestogen type and amount in each pill that would alleviate your symptoms. Unfortunatealy to find that balance wll be trial and error. Acne should improve with the pill if the cause of your acne is underlying "hormonal imbalances" , then Diane is the better option. You may need to have an assessment by a dermatologist if this worries you alot.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement